# SDR CALA2025102910688

- Difficulty date: October 2, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5762U13
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WET AREA BS 947-967 FLOOR SUPPORT HAS AREAS OF CORROSION.   REMOVED, LOCATED, DRILLED,  & REPLACED THE FLOOR SUPPORT IAW DWG 147A5760, REV-.
